# SDR AWXA960181

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638416A
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHX/IAH - FLT 0276 - AIR TURNBACK.  ENCOUNTERED HIGH SPEED VIBRATION THROUGH RUDDER PEDALS SHORTLY AFTER LIFT OFF AND CONTINUED THROUGH CRUISE.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR TRIM TABS.  TEST FLIGHT SATISFACTORY, NO VIBRATION NOTED.  ACFT TT:  34,607 HRS.  ACFT TC:  30,237.  REFERENCE:  OPERATOR CONTROL NR 96ZZZX3037.  (X)
